Jonathan Dimock

Professor
PhD, Harvard University

Contact Information:

323 Mathematics Building
University at Buffalo
Buffalo, NY 14260-2900

Tel:  (716) 645-8809
Fax: (716) 645-5039

E-mail: dimock@buffalo.edu
Personal website: Jonathan Dimock

Research

Mathematical physics, quantum field theory

Selected Publications

Quantum Mechanics and Quantum Field Theory:  A Mathematical Primer, Cambridge University Press, (2011).

The Dirac sea, Letters in Mathematical Physics 98, (2011), 157-166.

The renormalization group according to Balaban - I. small fields, Reviews in Mathematical Physics 25, 1330010 (2013), 1-64.

The renormalization group according to Balaban - II. large fields, Journal of Mathematical Physics 54, 092301 (2013), 1-85

The renormalization group according to Balaban - III. convergence, Annales Henri Poincare 15, (2014), 2133-2175.

Covariant axial gauge, Letters in Mathematical Physics 105, (2015), 959-987.

Nonperturbative renormalization of scalar QED in d=3, J. Math. Phys. 56, 102304, 1-78, (2015).